# SDR DHL2001747535

- Difficulty date: March 6, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, KEEL BEAM LOWER CHORD INSIDE RT MLG W/W, GOUGED AND CHAFED BY MLG DOOR HINGE AT AFT HINGE AND FWD HINGE.
